IJPAM: Volume 54, No. 2 (2009)

NONLINEAR MULTIPOINT
BOUNDARY VALUE PROBLEMS AT RESONANCE

Jesús Rodríguez
Department of Mathematics
North Carolina State University
P.O. Box 8205, Raleigh, NC 27695-8205, USA
e-mail: [email protected]


Abstract.In this paper we establish sufficient conditions for the solvability of nonlinear ordinary differential equations subject to multipoint boundary conditions. Our analysis is devoted to the resonant case, that is, when the associated linear homogeneous boundary value problem has nontrivial solutions.

Received: May 2, 2009

AMS Subject Classification: 34B10, 34B15

Key Words and Phrases: boundary value problems, Schauder's Fixed Point Theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 2